A family of splines for nonparametric regression and their relationships with Edging

Thomas-Agnan, Christine (1990) A family of splines for nonparametric regression and their relationships with Edging. Statistics: A Journal of Theoretical and Applied Statistics, vol.21 (n°4). pp. 533-548.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/28154
Item Type: Article
Language: English
Date: 1990
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:44
Last Modified: 09 Apr 2018 09:35
OAI ID: oai:tse-fr.eu:28154
URI: http://publications.ut-capitole.fr/id/eprint/15901

Actions (login required)

View Item View Item